# SDR SWAA2022032883893

- Difficulty date: March 14, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT-OUT LOWER AFT SIDE CRACKED EXTERNAL POWER DOOR CUT OUT LOWER AFT SIDE CRACKED / [01] REMOVED 4EA INITIAL FASTENERS ON SKIN FOR ACCESS. CUT OUT DAMAGED POTION OF SURROUND DOUBLER; PREFORMED 10X INSP. OF TRIM OUT AREA. FOUND NO DAMAGE. WORK ACCOMPLISHED IAW SRM 53-10-15-2R.;[02] VERIFIED MATERIAL FOR -1 DOUBLER. 7075-T6; .050' IAW SRM 53-10-15-2R.;[03] HFEC TRIM OUT AND INTERIOR STRUCTURE IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[04] ADD TOO STEP 2 A-TAG #A12177 IAW SRM 53-10-15-2R.;[05] VERIFIED ITEMS 1; 2 AND 3;[06] FABRICATED -1 DOUBLER; LOCATED AND DRILLED REPAIR HOLES TO SIZE COUNTERSUNK AND DEBURRED AS NEEDED IAW SRM 53-10-15-2R.;[07] VERIFIED ITEM 6. OK TO TREAT AND PRIME DOUBLER AND CUTOUT;[08] RE-INSTALLED INITIAL FASTENERS REMOVED ON STEP 1 AND APPLIED ALODINE AND PRIMER TO -1 DOUBLER AND CUT EDGE OF SURROUND DOUBLER IAW SRM 53-10-15-2R.;[09] VERIFIED ITEM 8. OK TO INSTALL REPAIR DOUBLER;[10] INSTALLED -1 DOUBLER LESS RUB STRIP IAW SRM 53-10-15-2R.;[11] VERIFIED ITEM 10;[12] INSTALLED RUB STRIP IAW SRM 53-10-15-2R.;[13] VERIFIED ITEM 12;[14] C/W;[15] VERIFIED ITEM 14. AUDIT COMPLETE
